# SDR ASAA2012120493412

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 7,384 hours, 2,293 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Apu Inlet Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CTSATP TREND DATA SHOWS MES EGT IS AT OR NEAR THE ESTABLISHED THRESHOLD. INDICATION ERRORS ARE SUSPECT.  R & R APU INLET TEMP (T2) SENSOR IAW AMM 49-61-31.  REMOVED CLEANED AND RE-INSTALLED APU INLET PRESSURE (P2) SENSOR IAW AMM 49-52-31.  PERFORMED APU OPERATION AND BITE TEST IAW AMM 49-61-00-700-801 (BITE TEST) AND 49-11-00-850-801 (STARTING).  NO ISSUES OR FAULTS FOUND. CURRENT STATUS HAS NO ISSUES OR FAULTS.
